RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Правила для авторов
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Теория вероятн. и ее примен.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Теория вероятн. и ее примен., 2017, том 62, выпуск 2, страницы 365–392 (Mi tvp5117)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

$N$-Branching random walk with $\alpha$-stable spine

B. Malleinab

a Laboratoire de Probabilités et Modéles Aléatoires, Université Pierre et Marie Curie (Paris 6)
b Département de Mathématiques et Applications, Ècole Normale Supérieure, Paris, France

Аннотация: We consider a branching-selection particle system on the real line, introduced by Brunet and Derrida in [Phys. Rev. E, 56 (1997), pp. 2597–2604]. In this model the size of the population is fixed to a constant $N$. At each step individuals in the population reproduce independently, making children around their current position. Only the $N$ rightmost children survive to reproduce at the next step. Bérard and Gouéré studied the speed at which the cloud of individuals drifts in [Comm. Math. Phys., 298 (2010), pp. 323–342], assuming the tails of the displacement decays at exponential rate; Bérard and Maillard [Electron. J. Probab., 19 (2014), 22] took interest in the case of heavy tail displacements. We take interest in an intermediate model, considering branching random walks in which the critical “spine” behaves as an $\alpha$-stable random walk.

Ключевые слова: branching random walk, selection, stable distribution.

Финансовая поддержка Номер гранта
Agence Nationale de la Recherche MEMEMO2
Research partially supported by the ANR project MEMEMO2.


DOI: https://doi.org/10.4213/tvp5117

Полный текст: PDF файл (508 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Theory of Probability and its Applications, 2018, 62:2, 295–318

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 23.03.2015
Исправленный вариант: 15.09.2015
Язык публикации: английский

Образец цитирования: B. Mallein, “$N$-Branching random walk with $\alpha$-stable spine”, Теория вероятн. и ее примен., 62:2 (2017), 365–392; Theory Probab. Appl., 62:2 (2018), 295–318

Цитирование в формате AMSBIB
\RBibitem{Mal17}
\by B.~Mallein
\paper $N$-Branching random~walk with $\alpha$-stable spine
\jour Теория вероятн. и ее примен.
\yr 2017
\vol 62
\issue 2
\pages 365--392
\mathnet{http://mi.mathnet.ru/tvp5117}
\crossref{https://doi.org/10.4213/tvp5117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3649039}
\elib{http://elibrary.ru/item.asp?id=29106603}
\transl
\jour Theory Probab. Appl.
\yr 2018
\vol 62
\issue 2
\pages 295--318
\crossref{https://doi.org/10.1137/S0040585X97T988611}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000432324200007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047111383}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tvp5117
  • https://doi.org/10.4213/tvp5117
  • http://mi.mathnet.ru/rus/tvp/v62/i2/p365

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Cortines A., Mallein B., “The Genealogy of An Exactly Solvable Ornstein-Uhlenbeck Type Branching Process With Selection”, Electron. Commun. Probab., 23 (2018), 98  crossref  isi
    2. Mallein B., “Necessary and Sufficient Conditions For the Convergence of the Consistent Maximal Displacement of the Branching Random Walk”, Braz. J. Probab. Stat., 33:2 (2019), 356–373  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Просмотров:
    Эта страница:183
    Полный текст:4
    Литература:27
    Первая стр.:22
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020